# SDR 2008UALA00960

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 27,360 hours, 11,129 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 16D EEL LIGHT IS BROKEN.  REPLACED EEL LIGHT ASSY.
